Change search
ReferencesLink to record
Permanent link

Direct link
Notes on noninterpolation spaces
Department of Mathematics, Adam Mickiewicz University.
1989 (English)In: Journal of Approximation Theory, ISSN 0021-9045, E-ISSN 1096-0430, Vol. 55, 333-347 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1989. Vol. 55, 333-347 p.
Research subject
URN: urn:nbn:se:ltu:diva-3648Local ID: 176ed790-0703-11de-bf94-000ea68e967bOAI: diva2:976506
Uppr├Ąttat; 1989; 20090302 (evan)Available from: 2016-09-29 Created: 2016-09-29

Open Access in DiVA

fulltext(667 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 667 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Maligranda, Lech
In the same journal
Journal of Approximation Theory

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link